# SDR N6WA2012051104

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,514 hours, 11,979 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE WITH DOOR CLOSED.  CLEANED PROXIMITY SENSOR PX107 PERFORMED OPS TEST OF THE PAX DOOR IAW AMM 52-70-00.  OPS CHECKED GOOD.
